American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J47) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jongkeun Choi and Seick Kim. Neumann functions for second order elliptic systems with measurable coefficients. Trans. Amer. Math. Soc. 365 (2013) 6283-6307.
Abstract, references, and article information   
View Article: PDF

[2] Hojoo Lee. Minimal surface systems, maximal surface systems and special Lagrangian equations. Trans. Amer. Math. Soc. 365 (2013) 3775-3797.
Abstract, references, and article information   
View Article: PDF

[3] Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi. Partial regularity of $p(x)$-harmonic maps. Trans. Amer. Math. Soc. 365 (2013) 3329-3353.
Abstract, references, and article information   
View Article: PDF

[4] Boyan Sirakov and Sérgio H. M. Soares. Soliton solutions to systems of coupled Schrödinger equations of Hamiltonian type. Trans. Amer. Math. Soc. 362 (2010) 5729-5744. MR 2661494.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1